# SDR SWAA2014093032454

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 50,916 hours, 29,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMER EXIT LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
